Rational multisoliton solutions of the nonlinear Schrödinger equation
Doklady Akademii Nauk, Tome 287 (1986) no. 3, pp. 606-610
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_287_3_a23,
author = {V. M. Eleonskii and I. M. Krichever and N. E. Kulagin},
title = {Rational multisoliton solutions of the nonlinear {Schr\"odinger} equation},
journal = {Doklady Akademii Nauk},
pages = {606--610},
year = {1986},
volume = {287},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_287_3_a23/}
}
TY - JOUR AU - V. M. Eleonskii AU - I. M. Krichever AU - N. E. Kulagin TI - Rational multisoliton solutions of the nonlinear Schrödinger equation JO - Doklady Akademii Nauk PY - 1986 SP - 606 EP - 610 VL - 287 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1986_287_3_a23/ LA - ru ID - DAN_1986_287_3_a23 ER -
V. M. Eleonskii; I. M. Krichever; N. E. Kulagin. Rational multisoliton solutions of the nonlinear Schrödinger equation. Doklady Akademii Nauk, Tome 287 (1986) no. 3, pp. 606-610. http://geodesic.mathdoc.fr/item/DAN_1986_287_3_a23/